# SDR USAABB02204

- Difficulty date: December 8, 2002
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N629AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Indicator
- Part number: 285T05545
- Condition: Failed
- Location: Vor/Dme Unit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1790 - AFTER TAKEOFF, CREW NOTED SMOKE AND ELECTRICAL BURNING ODOR FROM THE VOR/DME UNIT.  FLIGHT RETURNED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 VOR/DME CONTROL PANEL.  (M)
